# SDR DALA1227249203

- Difficulty date: March 8, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR FUSELAGE INCOMING DOUBLER REPAIR BETWEEN STA 229-237 AND L17L-L18L NOT PER ERA#476094-14 REV B AND SOME RIVETS BUCK TAIL ARE DEFORMED.  C/W ERA 476094-14 REV D.
